I have been on yasmin (21 pills) for a few months. I usually get my withdrawal bleed or "period" on the 3/4 pill-free day. this month, my withdrawal bleed started on the 3rd pill-free day as usual. On the 4th pill free day, i started a new pack as I'd like to switch the days of my period (I always get it on the weekend). Will this in any way influence the affectiveness of Yasmin ? am I still safe ? will there be any reprecussions ?
It is safe. Readjusting when our menstruation comes is not an unusual practice.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 May 2013 • 2 answers
Updated 5 Jan 2014 • 1 answer
Updated 13 Jan 2014 • 2 answers
Updated 4 May 2015 • 1 answer
Updated 22 Jun 2015 • 1 answer